MathSciNet Relay Station
MathSciNet bibliographic data
MR322217 (48 #579) 32M10 (53C30)
Sommese, Andrew J. Borel's fixed point theorem for Kaehler manifolds and an application. Proc. Amer. Math. Soc. 41 (1973), 51–54.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement